# SDR 20010514SG006

- Difficulty date: March 27, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 167N1001
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT DEPLOY NORMALLY.  EMEREGNCY BLOW DOWN PROCEDURES EMPLOYED PER ROTORCRAFT FLIGHT MANUAL.  HYDRAULIC PUMP MOTOR FAILURE CAUSED LACK OF PRESSURE TO OPERATE GEAR.  DATE OF LAST INSPECTION WAS FEB 25, 2000.  TYPE OF LAST INSPECTION WAS OVERHAUL.  THE TBO FOR THE PUMP/MOTOR IS 2000 HOURS.  (M)
